The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica

Full-Text PDF (96 KB) | Metadata | Table of Contents | PM summary
Volume 66, Issue 3, 2009, pp. 261–273
DOI: 10.4171/PM/1843

Published online: 2009-09-30

On splitting perfect polynomials over Fp2

Luis H. Gallardo[1] and Olivier Rahavandrainy[2]

(1) Université de Brest, France
(2) Université de Brest, France

We study some properties of the exponents of the terms appearing in the splitting perfect polynomials over Fp2, where p is a prime number. This generalizes the work of Beard et al. over Fp.

Keywords: Sum of divisors, polynomials, finite fields, quadratic extensions, circulant matrices

Gallardo Luis, Rahavandrainy Olivier: On splitting perfect polynomials over Fp2. Port. Math. 66 (2009), 261-273. doi: 10.4171/PM/1843